# SDR RAIA950721

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 900EN38
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7508 - NOSE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED NOSE GEAR UPLOCK SWITCH AND COMPLIED WITH SB 32-JA 891142.  GEAR SWINGS REVEALED NORMAL OPERATION.  (W)
